# SDR AALA20090806TUL05

- Difficulty date: August 4, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 24,380 hours, 10,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL IN FLOORBEAM AREA AT STATION 312 TO 328 LEFT BODYLINE 46 CRACKED AT FASTENER HOLE.  INSTALLED NEW INTERCOSTAL UNDER SRM 53-10-04.
